# SDR DALA1112609881

- Difficulty date: February 10, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 71,988 hours, 60,558 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PYLON STA 1116 UPPER PYLON TO FUSELAGE ANGLE CRACKED APPROX 2 INCHES.  REMOVED CRACKED ANGLE AND EXISTING SPLICES IAW DC-9 SRM 51-30-2 AND 51-30-5.  FABRICATED NEW ANGLE IAW DC-9 SRM 54-10-0 FIG 1 HEAT TREATED ON PEMCO TRAVELER 2478N00306.  INSTALLED REPAIR PARTS IAW DC-9 SRM 51-30-5 AND 51-30-8.AND DWG SG09530001.  REPLACEMENT OF BLIND FASTENERS REQUIRED PRIOR TO 8000 CYCLES IAW DWG SG09530001 P102 19 FEB 11.  REQUIRED INSPECTION COMPLETED Q968/280012 19FEB 11.
